# SDR 97ZZZX2030

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234CN
- Make and model: Cessna 421C
- Aircraft serial: 421C0404
- Engine: Cont GTSIO520L
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Spring
- Part number: 643110
- Condition: Broken
- Location: Start Adapter
- Component: 643259A28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD NOT TURN OVER TO START.  FOUND CLUTCH SPRING INSIDE THE STARTER ADAPTER BROKEN.  REPLACED STARTER ADAPTER.  NOTE:  THIS ENGINE AND STARTER ADAPTER IS NOT REQUIRED TO BE INSPECTED BY TCM BULLETIN CSB94-4A.
